Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pregnant with blood in urine. Taking antibiotics. Is it safe for the baby?

I am 28 weeks pregnant and there's blood in my urine,I went to book for CNA bookings on the 18th of January 2013 and the sister said I have an infection and she gave me antibiotics and I used them but still when I went for check up on the 28th of February still there's blood in my urine,I was given antibiotics as well but still even today there's blood in my urine.Is this not going to affect my unborn and what is the cause because the sister told me that she doesn't know where the blood is coming from
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for the query, You should not take any drugs without consulting your treating gynecologist. Its very dangerous. Stop all medications except iron and calcium, get a urine examination, and do consult your doctor.
Hope I answered your question, Kindly reply me if you have any further queries or any comments. I will be very happy to help you.
Dr Arif
You can consult me again directly through my profile
Answered: Thu, 16 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor